# SDR SIMA20160901005

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRES ARE DAMAGED AT FRAME 19 BETWEEN STRINGERS 1 - 2R.  REPAIRED THE WIRES IAW SWPM 20-21-00
